# SDR DALA2021052202841

- Difficulty date: May 18, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 64,744 hours, 25,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1813129) DURING INSPECTION FOUND ELONGATED FUSELAGE SKIN- SCREW HOLE OF SKIN OF JACKING PAD ADAPTATOR. FUSELAGE SKIN- SCREW HOLE OF SKIN OF JACKING PAD ADAPTATOR WAS REPAIRED PER ERA 591675-14.
